# SDR DL764071188

- Difficulty date: September 10, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 24,050 hours, 7,494 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 291001935
- Part serial: MX624352
- Condition: Overheated
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

C2 HYD OVHEAT LIGHT CAME ON ON GROUND.  REMOVED AND REPLACED C2 HYD PUMP PER M/M.  OPS CKS GOOD MCO AND PLACARD REMOVE.
